# SDR AALA201708159002

- Difficulty date: August 12, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 369 hours, 45 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1165253
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERT RECEIVED FOR L4 DOOR REMOTE WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WELS CONTROL UNITS.  REMOVED AND REPLACED WELS CONTROL UNIT PER AMM DMC-B787-A-33-51-07.  OPERATIONAL CHECK GOOD.  (CLOSED)
